EconPapers    
Economics at your fingertips  
 

Almost Periodic Solutions for Neutral‐Type BAM Neural Networks with Delays on Time Scales

Yongkun Li and Li Yang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Using the existence of the exponential dichotomy of linear dynamic equations on time scales, a fixed point theorem and the theory of calculus on time scales, we obtain some sufficient conditions for the existence and exponential stability of almost periodic solutions for a class of neutral‐type BAM neural networks with delays on time scales. Finally, a numerical example illustrates the feasibility of our results and also shows that the continuous‐time neural network and its discrete‐time analogue have the same dynamical behaviors. The results of this paper are completely new even if the time scale 𝕋 = ℝ or ℤ and complementary to the previously known results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/942309

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:942309

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:942309